Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Low Back Pain Radiating to Abdominal Area

CRASH21CCRASH21 Posts: 139
edited 06/11/2012 - 8:22 AM in Lower Back Pain
Does anyone have this problem? When it gets close to time for my next set of meds, the pain begins to radiate towards the front and I get stomach cramping. Is this common?


  • crash- I have pain that moves from the low back to my abdomen and I get cramping sometimes. It seems to happen anytime it wants to and anywhere. ?? jade
  • I'm glad to see that I may not be crazy after all. #:S I get sharp pains in my left side, and I was putting it down to possible scar tissue from previous surgeries not related to back, but now am beginning to think it might be coming from my back problem. Unfortunately I keep forgettin to mention it to my doctor. :( I had my first ESI shot today, and it aggravated the numbness & tingling down my legs, and created more pain, but i know that it will aggravate at first so am hoping it will subside in a day or so. This is a wonderful site to get questions answered and advice to help us through.
  • Have you heard about Fucoxanthine? Supplementation including fucoxanthine can significantly increase metabolism and could well have profound anti-obesity properties.This is only one of its works. But if you go through Osteotrim you would certainly get the answer
  • I too had pelvic/groin/abdomen pain and pressure 3 ESI's later it has greately improved...still trying to get rid of the butt and lower back pain, but am much better. They never really could figure out what caused it

  • I had a microdiscectomy on 10/8/09 and leg pain and numbness is completely gone. Back pain is strong as ever and the pain radiates around to the pubic bone in the front. The pain is often an 8 or even a 9. It wakes me up and keeps me up at night and my meds don't even touch it. What is it, how is it treated, and how is it related to whatever is going on with my back? HELP PLEASE!!!! I am at my wits end and really need answers.... Thank you...
  • I have si joint dysfunction and have discovered that my pelvic cramping was due to my pubic symphysis being unstable. Belting and injections have helped. I have also read of something called thoracolumbar dysfunction that causes abdominal pain..anyone heard of that?
  • the pain management doctor diagnosed me with thoracolumbar dysfunction, one of many diagnoses. in the past I thought I had a hernia and got checked a few times even with CT. of course I did not have a hernia. this was before my back pain was constant. I didnt start to notice the connection until about 3 years ago.
  • I've had stomach pain for the last three years that comes from my back.I've had three ESI's and it helps for a while but when it starts to where off the pain returns.
  • RM what was the treatment?
  • This might sound funny but after working in hospitals and pharmacys for over 18 years when your pain meds are wearing off the motility of your intestins will increase and cause pain and cramping for sure especialy if you are on narcotic pain meds oxycontin seems to be the worst but as a cns depressant narcotics will slow your guts down quite a bit talk to your doctor he might do nothing he might even give you a stool softener (sounds weird) but it can help even immodium can slow down your guts just mention it to your doctor next time you see him or her

    Good luck
  • Back Pain is one of humanity's most frequent complaints.Back pain may have a sudden onset or can be a chronic pain; it can be constant or intermittent, stay in one place or radiate to other areas. It may be a dull ache, or a sharp or piercing or burning sensation.

    Link removed, solicitation not permitted
    Post Edited by Authority Member Liz

This discussion has been closed.
Sign In or Register to comment.